# SDR 2022FA0000157

- Difficulty date: March 20, 2022
- Submitted: March 20, 2022
- Operation: General aviation
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 3,584 hours, 2,379 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Fitting
- Part number: 69229284
- Part serial: NA
- Condition: Chafed
- Location: Zone 600
- Part time: 3,584 hours, 2,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG ACTUATOR SIDE BRACE FITTING IS GOUGED FROM ACTUATOR.
